Alert archive / Arkansas / Flash Flood Warnings in 2016
Flash Flood Warning 15, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Mar 9, 2016, 4:58 AM CST for Lafayette County, Miller County, Arkansas; Caddo Parish, Louisiana. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 9, 2016, 4:58 AM CST (10:58 UTC)
- Expired
- Mar 9, 2016, 10:00 AM CST
- In force
- 5 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lafayette County, AR, Miller County, AR, Caddo Parish, LA
The radar
The Shreveport radar (KSHV), 93 km from the middle of the area, began a volume at 11:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 11.0 hours before the alert went out and 329 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 593 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 803 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- -81 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.8
The text
As transmitted.
715
WGUS54 KSHV 091058
FFWSHV
ARC073-091-LAC017-091600-
/O.NEW.KSHV.FF.W.0015.160309T1058Z-160309T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
458 AM CST WED MAR 9 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LAFAYETTE COUNTY IN SOUTHWESTERN ARKANSAS...
MILLER COUNTY IN SOUTHWESTERN ARKANSAS...
NORTHWESTERN CADDO PARISH IN NORTHWESTERN LOUISIANA...
* UNTIL 1000 AM CST
* AT 455 AM CST...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
TEXARKANA...STAMPS...LEWISVILLE...VIVIAN...FOUKE...BRADLEY...BUCKNER...
RODESSA...GARLAND...BRIGHTSTAR...CANFIELD...MANDEVILLE...RAVANNA...GENOA...
MOUNT PLEASANT...FERGUSON...PLEASANT HILL...PINEY GROVE...SPIRIT LAKE
AND GIN CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3350 9377 3344 9337 3326 9344 3326 9348
3302 9349 3302 9380 3314 9385 3317 9380
3314 9378 3322 9372 3322 9383 3298 9399
3288 9399 3288 9404 3355 9404 3353 9399
3358 9397 3355 9394 3358 9393 3361 9382
$$
191 follow-up statement
232
WGUS74 KSHV 091506
FFSSHV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
906 AM CST WED MAR 9 2016
ARC073-091-LAC017-091600-
/O.CON.KSHV.FF.W.0015.000000T0000Z-160309T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAFAYETTE AR-MILLER AR-CADDO LA-
906 AM CST WED MAR 9 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CST FOR
LAFAYETTE...MILLER COUNTIES IN SOUTHWESTERN ARKANSAS AND NORTHWESTERN
CADDO PARISHES...
AT 903 AM CST...FLASH FLOODING CONTINUES ACROSS THE WARNED AREA.
ALTHOUGH RAINFALL RATES HAVE DIMINISHED...FLOODING WILL LIKELY
CONTINUE FOR SEVERAL MORE HOURS...AS THE WATER WILL BE SLOW TO
RECEDE.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
TEXARKANA...STAMPS...LEWISVILLE...VIVIAN...FOUKE...BRADLEY...BUCKNER...
RODESSA...GARLAND...BRIGHTSTAR...CANFIELD...MANDEVILLE...RAVANNA...GENOA...
MOUNT PLEASANT...FERGUSON...PLEASANT HILL...PINEY GROVE...SPIRIT LAKE AND
GIN CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.
IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3350 9377 3344 9337 3326 9344 3326 9348
3302 9349 3302 9380 3314 9385 3317 9380
3314 9378 3322 9372 3322 9383 3298 9399
3288 9399 3288 9404 3355 9404 3353 9399
3358 9397 3355 9394 3358 9393 3361 9382
$$
12What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 9, 3:37 AM CST, 1 hour 21 minutes earlier.
Area forecast discussion, Mar 9, 3:37 AM CST, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
337 AM CST WED MAR 9 2016
.DISCUSSION...
MAJOR FLOODING FROM 5 TO NEAR 10 INCH RAINFALLS ACROSS MUCH OF THE
AREA...WITH HEAVY RAINFALL EVENT FAR FROM OVER. NAM PWS ARE
INDICATING SEASONAL RECORD VALUES THIS AFTN AND EVE RIGHT AT 2
INCHES...SUGGESTING THAT ADDITIONAL RAINFALL COULD POSSIBLY MATCH
OR EXCEED PREVIOUS RAINFALL TOTALS...WHICH IS A SCARY THOUGHT.
NEEDLESS TO SAY...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 4 PM
THURSDAY AFTN. HOWEVER...WITH CUTOFF UPPER LOW SLOWLY DRIFTING
OVER NORTHERN MEXICO AND WILL BECOME STNRY OVER SOUTH TX LATER
THIS WEEK...THINKING VERY LIKELY THAT FLASH FLOOD WATCH WILL BE
EXPANDED IN TIME FOR AT LEAST LA/AR PORTIONS OF THE REGION.
REGIONS OF INTENSE UPPER DIFFLUENCE WILL OCCUR ON THE NORTHEAST
SIDE OF THIS UPPER LOW. LOW LVL WIND SHEAR PICKS UP WITH LOW LVL
JET INCREASING SO SVR THREAT APPEARS EVERY BIT AS LIKELY AS
YESTERDAY...WITH SVRL SVR WARNINGS ISSUED IN ADDITION TO FLOODING.
SVR WX THREAT MAINLY ALONG AND SOUTH OF I-20. DEVELOPING SFC LOW
SE OF DFW METRO WILL ALSO REMAIN ANCHORED IN PLACE DUE TO
INFLUENCE OF UPPER LOW...CREATING A SHARP BOUNDARY JUST SOUTH OF
I-30 OVER NE TX. HOWEVER...THIS BOUNDARY WILL DO LITTLE TO INHIBIT
HEAVY RAIN DEVELOPMENT TO THE NORTH...ALTHOUGH SHOULD INHIBIT SVR
STORMS. SVR THREAT WILL DIMINISH WITH A DECREASE IN LOW LVL
SHEAR...ALTHOUGH SOME QUESTION ON WHETHER COOLING IN MID
LVLS...DESPITE DEEP SOUTH FLOW AROUND UPPER LOW...MAY ENHANCE
STORM BOUYANCY THURSDAY AFTN AND NIGHT. AT LEAST THE VERTICAL
MOISTURE PROFILE BECOMES MORE COMPLEX AFTER 12Z THURSDAY...MEANING
THAT POPS SHOULD FALL BELOW CATEGORICAL...AS DRY LVLS SET UP
SANDWICHED BETWEEN MOIST LAYERS. HOWEVER...DEEP SOUTHERLY FLOW
WILL CONTINUE THRU FRIDAY NIGHT...AND AS UPPER LOW FINALLY OPENS
UP SATURDAY...TRANSITION TO DEEP WESTERLY FLOW WILL CLEAR OUT
PESKY LOW. THAT SAID...ONE MORE SMALL AND FAST MOVG UPPER LOW
APPEARS TO SPIN UP IN ZONAL FLOW AND SWEEP OHVD LATE SAT INTO
SUNDAY. NOT SURE WHETHER ANY MOISTURE WILL BE LEFTOVER BY
THEN...BUT IF SO...DYNAMICS WILL SQUEEZE OUT ANOTHER QUICK ROUND
OF POSSIBLE ELEVATED CONVECTION BEFORE WE ARE BLESSED WITH AT
LEAST A COUPLE OF DAYS OF FAIR WX IN EARLY PART OF NEXT
WEEK./VII/.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 73 66 77 63 / 100 100 80 60
MLU 76 68 77 65 / 90 90 90 80
DEQ 69 62 68 59 / 100 90 90 70
TXK 70 63 70 59 / 100 100 80 60
ELD 72 67 75 62 / 100 100 90 80
TYR 72 63 72 60 / 100 60 70 50
GGG 71 65 75 61 / 100 80 70 50
LFK 74 65 78 61 / 100 90 70 50
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR ARZ050-051-
059>061-070>073.
LA...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR LAZ001>006-
010>014-017>022.
OK...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR OKZ077.
TX...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
&&Hazardous weather outlook, Mar 8, 11:46 AM CST, 17 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1146 AM CST TUE MAR 8 2016 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-091800- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE- 1146 AM CST TUE MAR 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA AND NORTHWEST LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORMS WILL SPREAD INTO NORTH LOUISIANA AND SOUTHERN ARKANSAS THIS AFTERNOON AND EVENING...AND FLASH FLOODING MAY BECOME A PROBLEM LATE TONIGHT...AS THE SOILS BECOME SATURATED AND ANOTHER ROUND OF HEAVY RAINFALL DEVELOPS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE THREAT FOR FLASH FLOODING WILL INCREASE BEGINNING WEDNESDAY MORNING AS THE INTENSITY OF RAINFALL PICKS UP AND STORMS BEGIN TO MOVE REPEATEDLY OVER THE SAME AREAS. IN ADDITION TO THE FLASH FLOODING THREAT...EMBEDDED SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE...MAINLY SOUTH OF I 20. ADDITIONAL RAINFALL AMOUNTS OF FOUR TO SIX INCHES...WITH ISOLATED AMOUNTS OF UP TO TEN INCHES...WILL BE POSSIBLE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY BE NEEDED LATE TONIGHT. OKZ077-TXZ096-097-108>112-124>126-136>138-149>153-165>167-091800- MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE- 1146 AM CST TUE MAR 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... CLUSTERS OF STRONG THUNDERSTORMS WITH VERY HEAVY RAIN...CURRENTLY MOVING INTO CENTRAL TEXAS...WILL MOVE INTO NORTHEAST TEXAS BY AROUND MIDDAY...AND WILL SPREAD ACROSS REMAINING PORTIONS OF THE AREA BY LATE AFTERNOON. INSTABILITY AND STRONG SHEAR WILL COMBINE TO BRING A THREAT OF SEVERE STORMS THIS AFTERNOON AND EVENING. HEAVY RAINFALL COULD BEGIN TO BE A PROBLEM AS EARLY AS TONIGHT WITH THIS FIRST WAVE OF STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE THREAT FOR FLASH FLOODING WILL INCREASE BEGINNING WEDNESDAY MORNING...AS THE INTENSITY OF RAINFALL PICKS UP AND STORMS BEGIN TO MOVE REPEATEDLY OVER THE SAME AREAS. IN ADDITION TO THE FLASH FLOOD THREAT...EMBEDDED SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE. ADDITIONAL RAINFALL AMOUNTS OF FOUR TO SIX INCHES...WITH ISOLATED AMOUNTS OF UP TO TEN INCHES...WILL BE POSSIBLE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON THROUGH TONIGHT. 12
In the hours before
Local storm report, Mar 9, 2:53 AM CST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
253 AM CST WED MAR 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLASH FLOOD JONESBORO 32.24N 92.71W
03/09/2016 JACKSON LA 911 CALL CENTER
WIDESPREAD FLOODING AND ROAD CLOSURES
&&
EVENT NUMBER SHV1600101
21Local storm report, Mar 9, 3:03 AM CST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
303 AM CST WED MAR 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLASH FLOOD RUSTON 32.53N 92.64W
03/09/2016 LINCOLN LA 911 CALL CENTER
NUMEROUS ROADWAYS FLOODED IN RUSTON
&&
EVENT NUMBER SHV1600102
21Special weather statement, Mar 9, 3:55 AM CST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 355 AM CST WED MAR 9 2016 TXZ136-149-150-152-091045- CHEROKEE TX-RUSK TX-NACOGDOCHES TX-SMITH TX- 355 AM CST WED MAR 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RUSK...NORTHWESTERN NACOGDOCHES...NORTHEASTERN CHEROKEE AND SOUTHEASTERN SMITH COUNTIES UNTIL 445 AM CST... AT 354 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF ALTO...OR 7 MILES SOUTHEAST OF RUSK...MOVING NORTH AT 50 MPH. PENNY SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RUSK...ARP...PONTA...TURNERTOWN...JOINERVILLE...SACUL...NEW SALEM...NEW SUMMERFIELD...REKLAW...CONCORD...LILBERT AND LINWOOD. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3223 9509 3223 9485 3165 9493 3167 9514 TIME...MOT...LOC 0954Z 187DEG 42KT 3175 9503 15
Local storm report, Mar 9, 4:26 AM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
426 AM CST WED MAR 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD 2 W BRADLEY 33.10N 93.69W
03/09/2016 LAFAYETTE AR EMERGENCY MNGR
HIGHWAY 9 FLOODED WITH OTHER ROADS UNDERWATER
&&
EVENT NUMBER SHV1600103
21Special weather statement, Mar 9, 4:48 AM CST, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 448 AM CST WED MAR 9 2016 TXZ125-136-137-150-091130- GREGG TX-RUSK TX-UPSHUR TX-SMITH TX- 448 AM CST WED MAR 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RUSK...CENTRAL UPSHUR...GREGG AND EAST CENTRAL SMITH COUNTIES UNTIL 530 AM CST... AT 448 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER JOINERVILLE...OR JUST SOUTH OF NEW LONDON...MOVING NORTH AT 55 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LONGVIEW...HENDERSON...KILGORE...WHITE OAK...GLADEWATER...GILMER...OVERTON... NEW LONDON...CLARKSVILLE CITY...EAST MOUNTAIN...TURNERTOWN...JOINERVILLE... WEST MOUNTAIN...LIBERTY CITY...UNION GROVE...WARREN CITY...PRITCHETT... BETTIE...LAIRD HILL AND ROLLING MEADOWS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3280 9505 3281 9476 3206 9481 3207 9498 TIME...MOT...LOC 1046Z 181DEG 50KT 3218 9491 15
Local storm report, Mar 9, 4:57 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
457 AM CST WED MAR 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 AM FLASH FLOOD 4 NW BRADLEY 33.14N 93.71W
03/09/2016 LAFAYETTE AR LAW ENFORCEMENT
COUNTY ROAD 62 EAST OF HIGHWAY 360 IS FLOODED AND
CLOSED.
&&
EVENT NUMBER SHV1600104
15The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 6:36 PM CST | Flash Flood Warning | SHV | Columbia, Union | 16 hr |
| Mar 8, 9:14 PM CST | River Flood Warning | SHV | Columbia | 17 days |
| Mar 8, 10:38 PM CST | Severe Thunderstorm Warning | SHV | Columbia, Nevada, Union | 40 min |
| Mar 8, 11:16 PM CST | Flash Flood Warning | SHV | Columbia, Union | 11 hr |
| Mar 9, 9:18 AM CST | Flash Flood Warning | SHV | Union | 4 hr |
| Mar 9, 10:13 AM CST | Flash Flood Warning | SHV | Columbia, Union | 3 hr |
| Mar 9, 10:58 AM CST | Flash Flood Warning | SHV | Columbia, Union | 4 hr |
| Mar 9, 1:15 PM CST | Flash Flood Warning | SHV | Columbia, Lafayette, Miller, Union | 23 hr |
| Mar 9, 2:52 PM CST | Flash Flood Warning | SHV | Columbia, Union | 21 hr |
| Mar 9, 2:53 PM CST | Special Weather Statement | SHV | Union | 52 min |
| Mar 8, 6:57 PM CST | Flash Flood Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 6 hr |
| Mar 8, 7:14 PM CST | Tornado Warning | SHV | Natchitoches, Red River, Sabine | 31 min |
| Mar 8, 7:29 PM CST | Flash Flood Warning | SHV | De Soto | 6 hr |
| Mar 8, 7:42 PM CST | Flash Flood Warning | SHV | Bienville, De Soto, Natchitoches, Red River, Webster | 6 hr |
| Mar 8, 7:45 PM CST | Tornado Warning | SHV | De Soto, Natchitoches, Red River | 30 min |
| Mar 8, 7:48 PM CST | Severe Thunderstorm Warning | SHV | De Soto, Sabine | 57 min |
| Mar 8, 8:04 PM CST | Flash Flood Warning | SHV | Bienville, Jackson, Lincoln, Natchitoches, Ouachita, Union and 1 more | 6 hr |
| Mar 8, 8:15 PM CST | Tornado Warning | SHV | Bienville, Jackson, Natchitoches, Winn | 45 min |
| Mar 8, 8:54 PM CST | Severe Thunderstorm Warning | SHV | Natchitoches, Red River, Sabine | 66 min |
| Mar 8, 9:00 PM CST | Flash Flood Warning | SHV | Bossier, Caddo, De Soto, Red River, Webster | 12 hr |
| Mar 8, 9:11 PM CST | Special Weather Statement | SHV | Lincoln | 49 min |
| Mar 8, 9:14 PM CST | River Flood Warning | SHV | Bienville, Bossier, Webster | 14 days |
| Mar 8, 9:19 PM CST | Tornado Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 41 min |
| Mar 8, 9:35 PM CST | Flash Flood Warning | SHV | Caldwell, Ouachita, Union | 6 hr |
| Mar 8, 9:39 PM CST | River Flood Warning | SHV | Bienville, Bossier, Red River, Webster | 18 days |
| Mar 8, 9:49 PM CST | River Flood Warning | SHV | Bienville, Bossier | 20 days |
| Mar 8, 10:11 PM CST | River Flood Warning | SHV | De Soto | 19 days |
| Mar 8, 10:22 PM CST | Special Weather Statement | SHV | Bienville | 53 min |
| Mar 8, 10:29 PM CST | Tornado Warning | SHV | Bienville, Claiborne, Lincoln, Red River, Webster | 61 min |
| Mar 8, 11:09 PM CST | Flash Flood Warning | SHV | Caddo, De Soto | 34 hr |
| Mar 8, 11:10 PM CST | Tornado Warning | SHV | Bienville, Claiborne, Jackson, Lincoln | 19 min |
| Mar 9, 1:44 AM CST | Flash Flood Warning | SHV | Bienville, Red River, Webster | 8 hr |
| Mar 9, 3:28 AM CST | Areal Flood Warning | SHV | Bienville, Jackson, Lincoln, Ouachita, Union | 3 hr |
| Mar 9, 7:39 AM CST | Flash Flood Warning | SHV | Bienville, Bossier, Caddo, De Soto, Red River, Webster | 7 hr |
| Mar 9, 7:51 AM CST | River Flood Warning | SHV | Claiborne, Lincoln, Union | 5 days |
| Mar 9, 7:56 AM CST | River Flood Warning | SHV | Lincoln, Ouachita, Union | 8 days |
| Mar 9, 8:14 AM CST | Flash Flood Warning | SHV | Bienville, De Soto, Natchitoches, Red River, Sabine | 4 hr |
| Mar 9, 9:20 AM CST | Special Weather Statement | SHV | Jackson, Lincoln, Union | 40 min |
| Mar 9, 10:06 AM CST | Special Weather Statement | SHV | Ouachita, Union | 39 min |
| Mar 9, 10:07 AM CST | Special Weather Statement | SHV | Ouachita, Union | 38 min |
| Mar 9, 10:26 AM CST | River Flood Warning | SHV | Caddo | 19 days |
| Mar 9, 10:40 AM CST | Flash Flood Warning | SHV | Caldwell, Grant, Natchitoches, Red River, Sabine, Winn | 23 hr |
| Mar 9, 11:08 AM CST | River Flood Warning | SHV | Caddo, De Soto | 16 days |
| Mar 9, 11:47 AM CST | River Flood Warning | SHV | Bienville, Bossier, Caddo, Natchitoches, Red River | 16 days |
| Mar 9, 11:47 AM CST | River Flood Warning | SHV | Grant, Natchitoches, Red River | 19 days |
| Mar 9, 11:51 AM CST | River Flood Warning | SHV | Caldwell, Grant, LaSalle, Winn | 13 days |
| Mar 9, 12:07 PM CST | Flash Flood Warning | SHV | Bienville, De Soto, Natchitoches, Red River, Sabine | 23 hr |
| Mar 9, 2:30 PM CST | Flash Flood Warning | SHV | Bienville, Bossier, Caddo, De Soto, Red River, Webster | 23 hr |
| Mar 9, 2:30 PM CST | River Flood Warning | SHV | Caddo | 6 days |
| Mar 9, 2:48 PM CST | Flash Flood Warning | SHV | Bienville, Caldwell, Jackson, Lincoln, Natchitoches, Ouachita and 4 more | 12 hr |
| Mar 9, 3:48 PM CST | Special Weather Statement | SHV | Jackson | 57 min |
Nearby
Flash Flood Warnings in Arkansas, 2016Flash Flood Warnings in Louisiana, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.